# SDR UALA2012102506133

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 89,612 hours, 14,182 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AS11506K0280
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT GEAR BREAK LINE LEAKING.  WORKING WITH LOCAL MECH TO ID WHICH LINES AND BRAKE, WORKING WITH ORDLE FOR AN ECRA TO DEF THE BRAKE.  LOOKING FOR CAPS TO CAP LINES.  FOUND NR 1 BRAKE FLEX HYD LINE ABOVE THE GEAR LEAKING HYD, REF IPC 32-41-62-005, ITEM 172(160-1560).  BRAKE FLEX HOSE LINE RPL'D AS AMM TASK 20-10-10-404-002 LEAK TEST PERFORMED OK. CTR AND RIGHT HYD SYS SERVICED
